Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LaChupacabra

Tazorac and Vit A? HELP! URgent Please!

Recommended Posts

Help! I was on tazorac and my face was looking better..but there was still a little acne here and there everyonce in awhile...then i took vitamin A...and i got this horrible breakout...is it good for me to be using both of these? and...i dont know..should I just use tazorac alone for best results!? thanks alot!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×